Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What is this brown gritty discharge

Premium Questions

Dr. Kathy Robinson MD

Hi. Occasionally, 2 to 3 times a month, I get a gritty, white discharge when i urinate. The opaque, white grit usually flows out when I first urinate. Occasionally some pain, burning sensation from ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Vidya Muralidhar MD

I am having gritty menstrual bleeding. Is this normal? I am 33 and have never had normal periods. I am 5'4" and weigh 115lbs. and I have Crohn's disease. ... View answer

Answered by : Dr. Vidya Muralidhar ( General & Family Physician)
Dr. Priyanka Tiwari MD

I've had a gritty feeling under my tongue for about 2 weeks now. I notice it mostly when drinking water. Feels like there is some sand in the water. My husband (who has been home from a trip for about ... View answer

Answered by : Dr. Priyanka Tiwari ( Dentist)
Dr. Klarida Papaqako MD

Good afternoon Dr. About a year ago I have noticed that I have a constant chalky and slightly gritty feeling on my tongue. I also sometimes feel my tongue really rough. Other times I feel like grains ... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr. T Chandrakant MD

that don t go away. I don t Know what it is, Sometimes I think that they are dead taste buds , but Im not sure. It is very uncomfortable and I don t know what is causing this. ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Public Forum Discussions

Dr. Harshita MD

Yes I m having black gritty discharge I ve been having this for over a month I have the implanon in my arm is that what s causing it I m also have pain on the bottom left side of my stomach going ... View answer

Answered by : Dr. Harshita ( Ophthalmologist)
Dr.  Basheer Ahamed MD

noticing when I wipe myself the discharge is thick, reddish brown and gritty looking. Could that be a combination of the medicine, yeast discharge, and menstrual? ... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)
Dr.   ANOOP KUMAR MD

started having brown gritty almost like very small clots of vaginal discharge no cramps nothing but constant discharge like this for about 3 weeks now. What can be wrong with me ... View answer

Answered by : Dr. ANOOP KUMAR ( General & Family Physician)
Dr. Ajit Hazari MD

and there is no discharge. What could this be? ... and the eye itself feels gritty . It is painful to blink and to move the eye. I do not wear contacts. Symptoms ... View answer

Answered by : Dr. Ajit Hazari ( Ophthalmologist)
Dr. Rachana Goswami MD

I ve noticed my 3yo has a sandy gritty feeling stool that sometimes has a whitish specks that resembles a curdled milk. Could this be due to milk intolerance or allergy. She also has eczema and allergic ... View answer

Answered by : Dr. Rachana Goswami ( Dentist)

Mobile Questions and Answers

Dr. Shubham Mehta MD

Visit a gynecologist. This could be infectious.

Dr. Rovena Murati MD

Hello! The way you describe seems to be vaginal infection (bacterial or yeast infection) I suggest to consult a physician and do a vaginal swab in order to take the right treatment. Take care Dr.Rovena

Dr. Raju A.T MD

It could be the brown discharge from the vagina which could be as a result of hormonal imbalance.